Please use this identifier to cite or link to this item:
Title: Fife's Theorem for 7/3-powers
Authors: Rampersad, N.
Shallit, J.
Shur, A.
Issue Date: 2011
Publisher: Open Publishing Association
Open Publishing Association
Citation: Rampersad N. Fife's Theorem for 7/3-powers / N. Rampersad, J. Shallit, A. Shur. — DOI 10.46585/SP29021315 // Electronic Proceedings in Theoretical Computer Science, EPTCS. — 2011. — Vol. 63. — P. 189-198.
Abstract: We prove a Fife-like characterization of the infinite binary 7/3-power-free words, by giving a finite automaton of 15 states that encodes all such words. As a consequence, we characterize all such words that are 2-automatic. © 2011 N. Rampersad.
Access: info:eu-repo/semantics/openAccess
Conference name: 8th International Conference Words, WORDS 2011
Conference date: 12 September 2011 through 16 September 2011
SCOPUS ID: 84959342759
ISSN: 2075-2180
DOI: 10.46585/SP29021315
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84959342759.pdf109,7 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.